FIrst tIme Priapism and recovery
Thanks DT for the link. Interesting read. Thanks avocet. Will definetly consider. I have a bathmate i can use and did use in the beginning for like 2 weeks but stopped as most of the advice I saw recommended to sticking to a newbie routine. I want length gains
Thanks Xpandable for sharing your history with this. I understand there are so many variables and im trying to figure out what might be the cause. I dont have diabetes, HBP, or any of these other things that could be a factor.
So i went to a mens health clinic 6 days ago and they did an ultrasound on my penis to check if there was blood circulation and i was fine. No issues there. He then suggested that I see a urologist to get a full ultrasound and see if there is any nerve and damage at the location of my vasectomy.
As part of the visit they give you a shot on your penis of a treatment they use for ED patients which he stated has a 95% success rate and was guaranteed to give me a boner for 90 mins or more every time i use it even if I ejaculate. I was like what do I have to lose just give me the shot and enjoy the experience. After he gives me the shot like a minute later i was on full boner mode. He then tells me he would have to bring it down now with another shot as this was just to make sure the dose would work or he could give me pills to take if it has gone done after 3 hrs. Well 3 hrs later i was still hard and long story short i took the pills and followed their instructions and nothing happened. It became painful and had to go to the hospital. The hospital had to draw the blood out of my penis (aspiration) as i had experienced priapism. OMG had i known this was going to happen i would have NEVER taken that shot. So now im recovering. My swelling is going down and will wait to see what happens after a week. SMDH. I have scheduled a follow up with urologist for next week and have been applying ice and taking ibubrofen to help bring down the swelling and bruising.
Anyone out there had priapism and recover well from this. I hope this is not going to make matters worst for me now.